# SDR UPS07M49709

- Difficulty date: March 15, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1931-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN, LT CURVED SEAT TRACK I/B AND O/B FLANGE UPPER AND LOWER SURFACE FOUND CORROSION BETWEEN STA 1931 - STA 2007 LT 107.5".  CORROSION REMOVED PER SRM 51-21-01 VIIR38.  ORI THK 0.080" MATL REMOVED 0.040" MATL REMAIN 0.040" OUT OF LIMIT PER SRM 53-70-00 FIG 3 VIR38.  AREA TRIM OFF, HFEC INSPECTION C/O PER DACNDTSPMR1306-10-01.001, NO CRACK EVIDENT.  NEW SEATTRACK AND SPLICE RWK PER SRM53-70-00 FIG 1 VIR38.  HOLES PICKUP AND PROTECTED PER SR 51-35-01 AND 51-21-01 VIIR38.  INSTALLED PER SRM 51-31-01 VIIR38 AND 51-33-01VIIR38.
